Oscillation criteria for second order nonlinear retarded differential equations

Lacková, Dáša: Oscillation criteria for second order nonlinear retarded differential equations. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 12. pp. 1-13. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_012_001-013.pdf

Download (205kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 12
Page Range: pp. 1-13
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenletek
Additional Information: Bibliogr.: 13. p.
Date Deposited: 2017. May. 04. 14:40
Last Modified: 2017. May. 04. 14:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/42752

Actions (login required)

View Item View Item